Aa
A
A
A
Close
Birth Control (Contraception) Community
6.47k Members
Avatar universal

Light bleeding halfway through birth control pack

I am a 21 year old female. I had protected sex (with a condom) on September the 30th (he didn't finish) and on the 9th of  October I had my regular period ( I also started taking birth control again after not being on it for a while). I'm halfway through a new pack of pills and I started having light bleeding. I have never had this happen to me half way through a pack of pills before. Help.


-I'm on oral tri-cyclen lo
1 Responses
Avatar universal
That's nothing unusual, especially on a triphasic. Breakthrough bleeding is the most common side effect of being on the pill. Sooner or later everyone who is on the pill will get breakthrough bleeding. It doesn't mean anything is wrong, it's just a side effect.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.